Alert archive / Missouri / Frost Advisories in 2005

Frost Advisory 2, NWS Kansas City, MO

October 7, 200529 counties in Missouri; 6 counties in Kansas

NWS Kansas City, MO issued this frost advisory at Oct 7, 2005, 3:12 PM CDT for 29 counties in Missouri; 6 counties in Kansas. It took effect at Oct 8, 2005, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2005, 3:12 PM CDT (20:12 UTC)
In effect from
Oct 8, 2005, 3:00 AM CDT
Expired
Oct 8, 2005, 8:26 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
All 35 counties

Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, Grundy County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 072012
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 PM CDT FRI OCT 7 2005

...AREAS OF FROST EXPECTED TONIGHT...


KSZ025-057-060-103>105-MOZ006>008-014>017-020>025-028>033-037>040-
043>046-053-054-080300-
/X.NEW.KEAX.FR.Y.0002.051008T0800Z-051008T1400Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-MERCER-
PUTNAM-SCHUYLER-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-
CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...KIRKSVILLE...
ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
312 PM CDT FRI OCT 7 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW FROST TO FORM ACROSS MUCH OF
THE REGION TONIGHT FROM EASTERN KANSAS THROUGH NORTH CENTRAL...
NORTHEAST...AND CENTRAL MISSOURI. THIS WILL BE THE FIRST FROST OF THE
FALL SEASON FOR MOST AREAS.

A FROST ADVISORY IS ISSUED FOR THE FIRST OCCURRENCE OF FROST IN
THE FALL. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

CUTTER
3 follow-up statements
000 
WWUS73 KEAX 080241
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT FRI OCT 7 2005

KSZ025-057-060-103>105-MOZ006>008-014>017-020>025-028>033-037>040-
043>046-053-054-081400-
/X.CON.KEAX.FR.Y.0002.051008T0800Z-051008T1400Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-MERCER-
PUTNAM-SCHUYLER-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-
CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...KIRKSVILLE...
ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
941 PM CDT FRI OCT 7 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY. 

CLEAR SKIES...LIGHT WINDS AND TEMPERATURES FALLING INTO THE LOWER AND
MID 30S ARE EXPECTED ACROSS MUCH OF NORTHWEST MISSOURI AND NORTHEAST
KANSAS OVERNIGHT. AREAS OF FROST WILL DEVELOP ALONG AND NORTH OF A
LINE FROM MOUND CITY KANSAS TO CLINTON...SEDALIA AND MOBERLY
MISSOURI...INCLUDING KANSAS CITY...CHILLICOTHE...SAINT JOSEPH AND
KIRKSVILLE. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY
LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.

$$

NRR
000 
WWUS73 KEAX 080756
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 AM CDT SAT OCT 8 2005

KSZ025-057-060-103>105-MOZ006>008-014>017-020>025-028>033-037>040-
043>046-053-054-081400-
/X.CON.KEAX.FR.Y.0002.051008T0800Z-051008T1400Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-MERCER-
PUTNAM-SCHUYLER-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-
CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...KIRKSVILLE...
ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
256 AM CDT SAT OCT 8 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

CLEAR SKIES...LIGHT WINDS AND TEMPERATURES FALLING INTO THE MIDDLE 30S
ARE EXPECTED ACROSS MUCH OF NORTHWEST MISSOURI AND NORTHEAST KANSAS
EARLY THIS MORNING. AREAS OF FROST WILL DEVELOP ALONG AND NORTH OF A
LINE FROM MOUND CITY KANSAS TO CLINTON TO SEDALIA TO MOBERLY. THIS
INCLUDES THE CITIES OF KANSAS CITY...CHILLICOTHE...SAINT JOSEPH AND
KIRKSVILLE.

$$

DB
000 
WWUS73 KEAX 081326
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 AM CDT SAT OCT 8 2005

...THE FROST ADVISORY HAS BEEN CANCELLED...

KSZ025-057-060-103>105-MOZ006>008-014>017-020>025-028>033-037>040-
043>046-053-054-081430-
/X.CAN.KEAX.FR.Y.0002.000000T0000Z-051008T1400Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-MERCER-
PUTNAM-SCHUYLER-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-
CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...KIRKSVILLE...
ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
826 AM CDT SAT OCT 8 2005

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
FROST ADVISORY. TEMPERATURES WILL WARM BACK INTO THE 60S THIS
AFTERNOON ACROSS MUCH OF THE REGION.

$$

CUTTER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:07 PM CDT, 5 minutes earlier.

Area forecast discussion, Oct 7, 3:07 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CDT FRI OCT 7 2005

.DISCUSSION...

FOCUS IN THE NEAR TERM CONTINUES TO BE ON OVERNIGHT TEMPERATURES FOR
TONIGHT...AND WHETHER A FROST ADVISORY IS NEEDED FOR THE AREAS THAT
DID NOT HAVE ONE THIS MORNING.

THE COLD CANADIAN SURFACE HIGH CONTINUES TO OOZE INTO THE CENTRAL
PLAINS. THE COLD TEMPERATURES AND LOW DEW POINTS WITHIN THE HIGH
WILL SETTLE ACROSS THE REMAINDER OF THE FORECAST AREA TONIGHT...AND
WITH THE RIDGE AXIS ALSO MOVING THROUGH...WINDS AT THE SURFACE WILL
BE DISSIPATING OVERNIGHT. FROST ADVISORY FOR THE WESTERN 3/4S OF
THE FORECAST AREA (THAT DID NOT HAVE ONE THIS MORNING) IS A GIVEN.
ONLY FLY IN THE OINTMENT IS CLOUD COVER ACROSS FAR NORTHEAST
MISSOURI AND EASTERN IOWA. SIMPLY BASED ON PROFILER DATA AND VISIBLE
SATELLITE IMAGERY...INDICATION ARE THAT NORTHEAST MISSOURI WILL SEE
SOME CLOUDS OVERNIGHT. ONCE THE SUN SETS EROSION OF THE LOW CLOUD DECK
SHOULD SLOW OR STOP...AND WITH A NORTHERLY WIND ON THE PROFILERS AT
925MB AND 850MB...THE CLOUDS SHOULD SIMPLY SINK SOUTH ACROSS THE FAR
EASTERN EDGE OF THE FORECAST AREA. HOWEVER...LIGHT WINDS AND FALLING
DEW POINTS COULD HELP THE SURFACE FROST UP DESPITE ANY LOW CLOUDS
HANGING AROUND. HOWEVER...AS THE CLOUDS COULD DISSIPATE A BIT I HAVE
GONE AHEAD AND BROUGHT THE A FROST ADVISORY ALL THE WAY INTO NORTHEAST
MISSOURI FOR A FIRST FROST FOR THE AREAS THAT DID NOT HAVE A FROST
ADVISORY IN EFFECT THIS MORNING. THE EXCEPTION IS ATCHISON COUNTY
KANSAS AND BUCHANAN COUNTY MISSOURI...WHICH HAD AN ADVISORY THIS
MORNING BUT FAILED TO FROST UP. THEY ARE INCLUDED IN TONIGHTS ADVISORY
AS THEY SHOULD GET THEIR FIRST FROST TONIGHT.

OTHERWISE...ONLY MADE MINOR ADJUSTMENTS TO OUR GOING TEMPERATURES
FOR SATURDAY AND SUNDAY AFTERNOON. A STEADY WARM UP LOOKS TO STILL
BE IN THE OFFING FOR THE WEEKEND.

CUTTER

FORECAST CONCERNS IN THE MEDIUM RANGE...MONDAY THROUGH
WEDNESDAY...WILL CONTINUE ON HOW MODELS HANDLE THE EVOLUTION OF THE
CLOSED UPPER LOW AS IT EXITS THE SOUTHERN AND CENTRAL ROCKIES. 12Z
NAM/GFS/UKMET/CANADIAN MODEL RUNS HAVE SLOWED THE SYSTEM DOWN...AND
IT WOULD NOT BE SURPRISING IF THE NEXT COUPLE OF RUNS CONTINUE TO
SLOW THE SYSTEM DOWN AS WELL AS LIFT IT OUT FURTHER TO THE WEST.
CURRENT FORECAST ALREADY HAD THIS IN MIND SO HAVE MADE ONLY MINOR
TWEAKS TO THE CLOUD AND TEMPERATURE GRIDS.

GFS FORECASTS A SHORTWAVE AND ASSOCIATED COLD FRONT TO DROP
SOUTHEAST THROUGH IA AND MO FRIDAY AFTERNOON AND EVENING. YESTERDAYS
12Z RUN DID AS WELL BUT 12-18 HOURS EARLIER. THE MODELS REALLY WONT
HAVE A GOOD HANDLE ON THIS NEXT FEATURE UNTIL THE ROCKIES/PLAINS
UPPER LOW MOVES OUT. SO CONFIDENCE LOW ON TIMING OF THIS SECOND
FEATURE. WOULD EXPECT TEMPERATURES TO AVERAGE A BIT BELOW NORMAL AS
PROGGED BOUNDARY LAYER WINDS NOT CONDUCIVE TO ANY TYPE OF WARMING.

MJ

&&

.PREV DISCUSSION...

238 AM...
NOT A LOT OF CHANGES TO MAKE TO THIS FORECAST.  MAIN CONCERNS IN THE
SHORT RANGE ARE CLOUDS AND RESULTANT TEMPS.  CURRENT SATELLITE
TRENDS NOT HANDLED WELL BY MODELS...BOTH THE STRATUS DECK ROTATING
DOWN FROM THE NORTH AND THE AC FROM THE SOUTH.  NAM SEEMS TO HAVE
THE BEST /ALTHOUGH NOT GREAT/ HANDLE ON THE SITUATION.  LOOSELY
FOLLOWING THAT...HAVE ADDED CLOUDS FOR MUCH OF FRI AND SAT
PERIODS...ESPECIALLY IN THE EAST.  FREQUENTLY WITH THIS SYNOPTIC
SCENARIO THE CLOUD LINE WILL HAVE A SHARP CUTOFF...BUT DUE TO
UNCERTAINTY HAVE HAD TO JUST TREND TOWARDS MORE CLOUDS.  GOING WITH
MORE CLOUDS ALSO MEANS LOWERING THE DIURNAL RANGE BY LOWERING HIGHS
AND RAISING LOWS.  NUMERICAL GUIDANCE IS LOWER THAN PAST RUNS...SO
HAVE GONE WITH A COMPROMISE.

FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.  NORTHWEST CORNER
OF FORECAST AREA IS CLOUD FREE ATTM...WITH DEWPOINTS AND TEMPS
GRADUALLY DROPPING INTO THE MID 30S.  TONIGHT MAY ALSO BE FLIRTING
WITH ADVISORY CRITERIA...BUT WILL LET DAY CREW TAKE A SECOND LOOK
ONCE WE GET A BETTER HANDLE ON CLOUD TRENDS.

27

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FROST ADVISORY 3 AM TO 9 AM ACROSS EASTERN KANSAS...
     KSZ025-057-060-103>105
MO...FROST ADVISORY 3 AM TO 9 AM FROM WESTERN MISSOURI THROUGH
     NORTH CENTRAL NORTHEAST AND CENTRAL MISSOURI...
     MOZ006>008-014>017-020>025-028>033-037>040-043>046-053-054.

WFO EAX
Hazardous weather outlook, Oct 7, 12:59 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT FRI OCT 7 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1259 PM CDT FRI OCT 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...FROST WILL
BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA ON
TUESDAY AND TUESDAY NIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH THE
CENTRAL PART OF THE COUNTRY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CUTTER

Nearby

Frost Advisories in Missouri, 2005Frost Advisories in Kansas, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.